MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C20; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C20; GAS-MACHINE, ANESTHESIA
Model Number 6677200
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ventilator generated clinical alarms indicating insufficient ventilation during treatment.There was no patient harm.Manufacturer's reference #: (b)(4).

Brand Name
FLOW-I C20
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key24636529
Report Number8010042-2026-0000379
Device Sequence Number9164687
Product Code BSZ
UDI-Device Identifier07325710001349
UDI-Public(01)07325710001349(11)190715
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6677200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer05/22/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age12 MO
Patient SexMale
Patient Weight10 KG